# SDR Q2SA201902271679

- Difficulty date: October 25, 2018
- Submitted: February 28, 2019
- Operation: Air carrier
- Aircraft: N362GT
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26308
- Aircraft time: 46,841 hours, 47,469 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 69434772
- Condition: Corroded
- Location: Bs 787-807
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FLOOR SUPPORT IN SEVERAL AREAS ON UPPER FLANGE, JUST FWD OF CARGO DOOR ENTRANCE.
